# SDR SWAA2023031301363

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 'Z' CHANNEL ANGLE CORRODED AROUND ANCHOR NUTS BETWEEN FSTA 727C & 727D LBL-21<[01] FOUND EXFOLIATED CORROSION OUT OF LIMITS AT AFT CARGO COMP L/H Z CHANNEL BETWEEN STA 727C - 727D PER REF SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW L/H Z CHANNEL FROM STA 727-847 PER REF 51-40-05-0G-0. MATERIAL USED BAC1496-377 7075T PO#2006488.;[03] VERIFIED STEP 1 AND 2.  OK TO TREAT AND PRIME AT NEW LH ZCHANNEL FROM STA 727 TO STA 847.;[04] TREATED AND PRIMED NEW L/H Z CHANNEL PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[05] VERIFIED STEP 4.  OK TO INSTALL NUT PLATES AT LH ZCHANNEL.;[06] INSTALLED NEW NUTPLATES AT NEW L/H Z CHANNEL; PER SRM 51-40-10-2R-0;[07] VERIFIED STEP 6;[08] TASK C/W
